# SDR SIMA0741

- Difficulty date: March 14, 2000
- Submitted: May 1, 2000
- Operation: Air carrier
- Aircraft: N240DS
- Make and model: Saab 340B
- Aircraft serial: 340B240
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 3071BPEPL
- Condition: Inoperative
- Location: Seat 8a
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALB - FLT 5092 - FOUND SEAT 8A EMERGENCY EXIT INOPERATIVE.  REMOVED AND REPLACED LAMP.  OPS CHECK GOOD.  (M)
